# SDR FDEA201408152180

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 57,720 hours, 22,257 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G2862
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT OUTER WINDSHIELD SHATTERED IN FLIGHT AT FL 380.  REMOVED AND INSTALLED A NEW WINDOW PER MM 56-11-01-4.  SECOND TORQUE DUE NOT BEFORE 15:45 Z.  STILL WAITING ON AERODYNAMIC SEALANT TO ARRIVE.  FINAL TORQUE C/W, AND SEALANT HAS BEEN APPLIED.  A/C IS READY FOR FLIGHT
